MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Codes Difficult to Remove (1528); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the patients old paddle was up too high from where the trial was years ago and was also not getting adequate pain relief.The physician initially planned to replace the whole system but was unable to get the old paddle out, and therefore left the paddle lead and cut the tails off.
 
Event or Problem Description
It was reported that the patients old paddle was up too high from where the trial was years ago and was also not getting adequate pain relief.The physician initially planned to replace the whole system but was unable to get the old paddle out, and therefore left the padldle lead and cut the tails off.Additional information was received that the lead was explanted and returned.
 
Additional Manufacturer Narrative
Sc-8352-70 (b)(6).The returned paddle lead was analyzed, and the lead was cleanly cut, and the paddle was not returned.No anomalies were identified on the lead aside from the clean-cut.The damage to the lead is a result of a typical explant procedure, and it is not considered a failure.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11840071
Report Number3006630150-2021-02178
Device Sequence Number17266121
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public08714729832690
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/16/2017
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number18712843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR